Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 75, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 16, 2013, 12:32 PM CDT for Lincoln County, Missouri. It took effect at Apr 16, 2013, 1:45 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2013, 12:32 PM CDT (17:32 UTC)
- In effect from
- Apr 16, 2013, 1:45 PM CDT
- Expired
- Apr 17, 2013, 8:18 PM CDT
- In force
- 31 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.73 ft at Apr 18, 2013, 8:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
926
WGUS43 KLSX 161732
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT TUE APR 16 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR
TROY
.THIS FLOOD WARNING IS A RESULT OF AROUND TWO INCHES OF RAINFALL
ACROSS THE BASIN OVER THE PAST 24-36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171732-
/O.NEW.KLSX.FL.W.0075.130416T1845Z-130418T0118Z/
/TRYM7.1.ER.130416T1845Z.130417T0000Z.130417T0118Z.NO/
1232 PM CDT TUE APR 16 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TONIGHT.
* AT 12:00 PM TUESDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS
AFTERNOON AND THEN CREST NEAR 21.7 FEET THIS EVENING. THE RIVER
IS THEN FORECAST TO FALL BACK BELOW FLOOD STAGE LATE TONIGHT.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/17 04/18 04/19 04/20 04/21
CUIVRE RIVER
TROY 21.0 20.38 15.7 10.6 8.0 7.4 7.22 follow-up statements
254
WGUS83 KLSX 170056
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT TUE APR 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND 0.50 INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-180056-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-130418T0600Z/
/TRYM7.1.ER.130416T1815Z.130417T0030Z.130417T0600Z.NO/
756 PM CDT TUE APR 16 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE WEDNESDAY NIGHT.
* AT 7:30 PM TUESDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-180056-
/O.EXT.KLSX.FL.W.0077.130417T1400Z-130420T0800Z/
/OMNM7.1.ER.130417T1400Z.130418T0000Z.130418T2000Z.NO/
756 PM CDT TUE APR 16 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM WEDNESDAY MORNING TO LATE FRIDAY NIGHT.
* AT 1:52 PM TUESDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW LATE
MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY TOMORROW EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/17 04/18 04/19 04/20 04/21
CUIVRE RIVER
TROY 21.0 21.62 16.9 14.3 9.8 7.8 7.2
OLD MONROE 24.0 22.62 23.9 24.3 23.3 22.6 22.2916
WGUS83 KLSX 171019
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 AM CDT WED APR 17 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT...HOWEVER
WITH RAIN IN THE FORECAST THROUGH THIS THURSDAY A POSSIBILITY EXISTS
FOR ADDITIONAL FLOOD WARNINGS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-171049-
/O.CAN.KLSX.FL.W.0075.000000T0000Z-130418T0600Z/
/TRYM7.1.ER.130416T1815Z.130417T0430Z.130417T0936Z.NO/
519 AM CDT WED APR 17 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* CRESTED AT 21.77 FEET AT 11:00 PM TUESDAY.
* FELL BELOW FLOOD STAGE AT 4:36 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.1 FEET BY TOMORROW
MORNING.
* IMPACT...LOW LYING AGRICULTURAL LAND REMAINS INUNDATED BETWEEN
HIGHWAY 61 AND FRENCHMANS BLUFF RD AT THE CURRENT LEVEL.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/17 04/18 04/19 04/20 04/21
CUIVRE RIVER
TROY 21.0 20.85 19.0 13.1 9.8 7.8 7.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 16, 7:01 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Apr 16, 7:01 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 701 AM CDT TUE APR 16 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 408 AM CDT TUE APR 16 2013 FOCUS WILL BE POPS THRU THE PERIOD. WITH MORNING CONVECTION QUICKLY MOVING ENE...BELIEVE THE BULK OF THE DAY WILL BE LARGELY PRECIP FREE ASIDE FROM NRN PORTIONS OF THE CWA. BASED ON LATEST RADAR DATA...HAVE FOLLOWED THE NCEP 4KM WRF AND THE LOCAL 4KM WRF WHICH ARE VERY SIMILAR...AS IS THE 06Z HRRR WHICH JUST CAME IN. WITH THE SFC FNT S OF THE CWA NOW...BELIEVE BEST CHANCES FOR PRECIP DURING THE DAY WILL BE ACROSS NRN PORTIONS OF THE CWA WHERE BETTER FORCING RESIDES. HOWEVER...IS A BRIEF PERIOD ACROSS THE SRN PORTIONS OF THE CWA WHERE ELEVATED INSTABILITY EXISTS THAT MAY ALLOW SOME TSRA...MAINLY DURING THE AFTERNOON...BUT CONFIDENCE IS LOW ATTM AND WILL KEEP POPS IN THE LOW CHANCE RANGE. WITH THE FNT FURTHER S THAN PREV EXPECTED...HAVE LOWERED TEMPS FOR TODAY AS WELL WITH AMPLE CLOUD COVER EXPECTED. MDLS INDICATE THE SFC FNT WILL START TO MOVE NWD TONIGHT. WHILE THIS MAY SUPPORT SOME TSRA...MUCH OF THE SRN HALF OF THE CWA SHUD BE CAPPED ALBEIT A SOMEWHAT WEAK CAP. MUCH BETTER FORCING AND INSTABILITY EXISTS FURTHER N. MDLS IN FAIRLY GOOD AGREEMENT SUGGESTING BEST CHANCES WILL BE ALONG AND N OF A COU TO PPQ LINE. FCST SOUNDINGS SUGGEST MUCAPE WILL BE IN THE 1500 TO 2000 J/KG RANGE WITH LITTLE IF ANY CIN...ESPECIALLY AFTER MIDNIGHT. SHUD BE A RATHER STEEP INVERSION IN PLACE TONIGHT AND BELIEVE SEVERE THREAT WILL BE PRIMARILY DUE TO HAIL. TILLY .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 408 AM CDT TUE APR 16 2013 (WEDNESDAY THROUGH THURSDAY) MDLS CONTINUE TO DIFFER REGARDING TIMING OF THE LOW EJECTING INTO THE PLAINS AND AFFECTING THE CWA WED AND THURS. GENERALLY SPEAKING...THE LOCAL WRF AND NAM ARE FASTER WITH FROPA ON THURS. GIVEN THESE MDLS ARE GENERALLY TOO FAST WITH FROPA THIS FAR OUT...HAVE TRENDED TWD THE GFS/ECMWF/GEM SOLNS AND TRIED TO KEEP SOME CONTINUITY WITH THE PREV FORECAST. EXPECT TSRA TO BE ONGOING WED MORNING WHICH SHUD DISSIPATE LEAVING AT LEAST SOME OF THE DAY DRY ALLOWING RECOVERY. WITH THE WRMFNT MOVING NWD IN RESPONSE TO THE DEVELOPING/APPROACHING SFC LOW...MUCH OF THE CWA SHUD BE WITHIN THE WARM SECTOR ON WED. WED INTO THURS STILL APPEARS TO POSSIBLY BE VERY ACTIVE SVR WX PERIOD. MDLS CONTINUE TO SHOW MUCH OF THE CWA RATHER UNSTABLE WITH LITTLE TO NO CAP IN PLACE. THE WRMFNT MAY ALLOW FOR A FOCUS FOR TSRA DEVELOPMENT WED AFTERNOON...BUT UNCERTAINTY REMAINS EXACTLY WHERE THE FNT WILL BE. SUPERCELLS CONTINUE TO BE THE FAVORED MODE WED BEFORE UPSCALE DEVELOPMENT INTO A LINEAR MODE AHEAD OF THE CDFNT. MDLS CONTINUE TO SHOW A LOT OF QPF THRU THIS TIME PERIOD. WHILE NOT A CLASSIC SETUP FOR HEAVY RAINFALL...SOME AREAS MAY SEE A COUPLE OF ROUNDS OF TSRA IN A SOMEWHAT SHORT PERIOD OF TIME...WILL KEEP MENTION OF HEAVY RAIN FOR NOW. THAT SAID...GIVEN THE NUMEROUS ROUNDS OF PRECIP BETWEEN NOW AND THURS...BELIEVE LARGER THREAT WILL BE MORE OF A RIVER FLOOD ISSUE RATHER THAN FLASH FLOODING. WILL CONTINUE TO MONITOR AND UPDATE WITH FLOOD PRODUCTS IF NEEDED. (FRIDAY THROUGH MONDAY) WITH FOCUS ON THE SHORT TERM...FEW CHANGES WERE MADE TO THE EXTD. GENERALLY TRENDED TWD A BLEND OF GUIDANCE FOR TEMPS. KEPT CHANCE POPS FOR MON TO ACCOUNT FOR THE FASTER GFS...BUT KEPT IN THE LOWER CHANCE RANGE DUE TO UNCERTAINTY IN TIMING. TILLY && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 640 AM CDT TUE APR 16 2013 COMPLEX AVIATION FORECAST FOR THIS SET OF TAFS. AN AREA OF IFR CIGS STRETCHES FROM EAST CENTRAL IL SOUTHWESTWARD THROUGH THE ST LOUIS AREA INTO SW MO EARLY THIS MORNING. CIGS IMPROVE TO VFR ONLY 30 MILES OR SO NORTH OF ST LOUIS...HOWEVER THE CLOUD LAYER FLOW IS FROM THE NORTHEAST AND NEARLY ALIGNED ALONG THE IFR CLOUD SWATH. THIS WOULD SUGGEST THAT THE CLEARING OR IMPROVEMENT AREA TO THE NORTH MAY NOT MAKE IT VERY FAR SOUTH. EVENTUALLY THIS WHOLE SWATH OF LOWER CLOUDS IS FORECAST TO PIVOT AND BEGIN PUSHING BACK NORTHWARD THROUGH CENTRAL MO AROUND MIDDAY AND INTO NORTHERN MISSOURI AND WEST CENTRAL IL THIS EVENING. THERE COULD BE GENERAL IMPROVEMENT OF THE IFR CIGS TO LOW-END MVFR DURING THE DAY. PRECIPITATION TRENDS ARE ALSO A TOUGH CALL WITH THE SW-NE CORRIDOR THROUGH KCOU AND KUIN MOST LIKELY TO SEE SHOWERS AND POSSIBLY SOME THUNDER THROUGH EARLY AFTERNOON. MORE VIGOROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING HOWEVER THERE IS UNCERTAINTY IN THE EXACT LOCATION AND TIMING AND THUS JUST MENTIONED VCTS IN THE TAFS. IN GENERAL...FLIGHT CONDITIONS SHOULD ALSO DETERIORATE THIS EVENING TO IFR. SPECIFICS FOR KSTL... COMPLEX AVIATION FORECAST. IFR CIGS DOMINATE THE ST LOUIS AREA WITH CIGS IMPROVING TO VFR ONLY 30 MILES OR SO NORTH TO THE NORTH. HOWEVER THE CLOUD LAYER FLOW IS FROM THE NORTHEAST AND NEARLY ALIGNED ALONG THE IFR CLOUD SWATH. THIS WOULD SUGGEST THAT THE CLEARING OR IMPROVEMENT AREA TO THE NORTH MAY NOT MAKE IT INTO THE TERMINAL...BEFORE THE WHOLE AREA PIVOTS AND BEGINS TO PUSH BACK TO THE NORTH. I'M ANTICIPATING THE TERMINAL WILL EXPERIENCE CIGS RANGING FROM IFR TO LOW-END MVFR THIS MORNING TRENDING TOWARDS LOW- END MVFR IN THE AFTERNOON. I THINK ANY PRECIPITATION TODAY WILL BE SPOTTY WITH THE GREATEST COVERAGE REMAINING NORTH AND NORTHWEST OF KSTL. VIGOROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING HOWEVER THERE IS UNCERTAINTY IN THE EXACT LOCATION AND TIMING AND THUS JUST MENTIONED VCTS IN THE TAFS. IN GENERAL...FLIGHT CONDITIONS SHOULD ALSO DETERIORATE THIS EVENING TO IFR. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 16, 5:29 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 529 AM CDT TUE APR 16 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 529 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...MAINLY ACROSS PORTIONS OF SOUTHWEST ILLINOIS. THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY EVENING. ON LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TILLY
In the hours before
Local storm report, Apr 16, 11:06 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL ST. LOUIS 38.64N 90.24W
04/16/2013 E0.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
&&
GOSSELINSpecial weather statement, Apr 16, 11:11 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1111 AM CDT TUE APR 16 2013 MOZ060>063-161645- FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO- 1111 AM CDT TUE APR 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...CENTRAL ST. LOUIS...WESTERN ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 1145 AM CDT... AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WASHINGTON...MOVING NORTHEAST AT 45 MPH. ALSO...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER WELDON SPRING...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH BRIEF HEAVY RAINFALL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE ST. LOUIS... DARDENNE PRAIRIE... O'FALLON... WELDON SPRING... COTTLEVILLE... CHESTERFIELD... ST. PETERS... ST. CHARLES... MARYLAND HEIGHTS... BRIDGETON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Local storm report, Apr 16, 11:20 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL DUTZOW 38.61N 90.99W
04/16/2013 E0.25 INCH WARREN MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 16, 11:30 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 AM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM HAIL MARTHASVILLE 38.63N 91.05W
04/16/2013 E0.70 INCH WARREN MO TRAINED SPOTTER
INITIALLY DIME SIZED...QUICKLY DOWN TO PEA SIZED.
&&
TRUETTLocal storm report, Apr 16, 11:31 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL HARVESTER 38.75N 90.58W
04/16/2013 M0.50 INCH ST. CHARLES MO NWS EMPLOYEE
PEA TO MARBLE SIZE HAIL
&&
BRITTLocal storm report, Apr 16, 11:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM HAIL MARYLAND HEIGHTS 38.72N 90.48W
04/16/2013 M0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 10:33 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 27 min |
| Apr 15, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 49 min |
| Apr 15, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 46 min |
| Apr 15, 11:59 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 46 min |
| Apr 16, 6:56 AM CDT | River Flood Warning | LSX | Cole | 4 days |
| Apr 16, 9:08 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Apr 16, 11:12 AM CDT | River Flood Warning | LSX | Lincoln | 90 days |
| Apr 16, 2:42 PM CDT | River Flood Warning | LSX | Saint Charles | 36 hr |
| Apr 16, 4:04 PM CDT | River Flood Warning | LSX | Lincoln | 32 days |
| Apr 16, 4:30 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 50 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.